Alert archive / Alabama / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 130, NWS Mobile, AL
NWS Mobile, AL issued this severe thunderstorm warning at Apr 5, 2017, 7:41 AM CDT for Choctaw County, Clarke County, Washington County, Alabama. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 5, 2017, 7:41 AM CDT (12:41 UTC)
- Expired
- Apr 5, 2017, 8:30 AM CDT
- In force
- 49 min
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
- Hail
- 1.75 in
- Wind
- 70.0 mph
Counties Choctaw County, AL, Clarke County, AL, Washington County, AL
The radar
The Mobile radar (KMOB), 106 km from the middle of the area, began a volume at 12:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 5, 6:54 AM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 0.7 hours before the alert went out and 209 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 560 J/kg
- Mixed-layer CIN
- -102 J/kg
- Mixed-layer LCL
- 617 m above ground
- 0-6 km bulk shear
- 68 kt
- 0-1 km storm-relative helicity
- 408 m²/s²
- 0-3 km storm-relative helicity
- 396 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.6
The text
As transmitted.
524
WUUS54 KMOB 051241
SVRMOB
ALC023-025-129-051330-
/O.NEW.KMOB.SV.W.0130.170405T1241Z-170405T1330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Mobile AL
741 AM CDT WED APR 5 2017
The National Weather Service in Mobile has issued a
* Severe Thunderstorm Warning for...
South central Choctaw County in southwestern Alabama...
Northern Washington County in southwestern Alabama...
Central Clarke County in southwestern Alabama...
* Until 830 AM CDT
* At 741 AM CDT, a severe thunderstorm was located near Millry, or 8
miles north of Chatom, moving east at 40 mph.
HAZARD...Golf ball size hail and 70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
considerable tree damage. Wind damage is also likely to
mobile homes, roofs, and outbuildings.
* Locations impacted include...
Saint Stephens and Millry.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
A tornado watch remains in effect until noon CDT for southwestern
Alabama.
LAT...LON 3157 8773 3146 8832 3163 8840 3184 8786
TIME...MOT...LOC 1241Z 251DEG 34KT 3159 8825
HAIL...1.75IN
WIND...70MPH
$$1 follow-up statement
864
WWUS54 KMOB 051307
SVSMOB
Severe Weather Statement
National Weather Service Mobile AL
807 AM CDT WED APR 5 2017
ALC023-129-051316-
/O.CAN.KMOB.SV.W.0130.000000T0000Z-170405T1330Z/
Choctaw AL-Washington AL-
807 AM CDT WED APR 5 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL CHOCTAW AND
NORTHERN WASHINGTON COUNTIES IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A tornado watch remains in effect until noon CDT for southwestern
Alabama.
LAT...LON 3157 8773 3153 8797 3157 8803 3157 8802
3159 8803 3159 8806 3160 8808 3162 8807
3163 8808 3166 8809 3166 8808 3168 8808
3169 8809 3175 8810 3184 8786
TIME...MOT...LOC 1306Z 251DEG 34KT 3167 8798
$$
ALC025-051330-
/O.CON.KMOB.SV.W.0130.000000T0000Z-170405T1330Z/
Clarke AL-
807 AM CDT WED APR 5 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 AM CDT
FOR CENTRAL CLARKE COUNTY...
At 806 AM CDT, a severe thunderstorm was located 8 miles southeast of
Coffeeville, or 12 miles northwest of Jackson, moving east at 40 mph.
HAZARD...70 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
This severe thunderstorm will remain over mainly rural areas of
central Clarke County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
A tornado watch remains in effect until noon CDT for southwestern
Alabama.
LAT...LON 3157 8773 3153 8797 3157 8803 3157 8802
3159 8803 3159 8806 3160 8808 3162 8807
3163 8808 3166 8809 3166 8808 3168 8808
3169 8809 3175 8810 3184 8786
TIME...MOT...LOC 1306Z 251DEG 34KT 3167 8798
HAIL...1.25IN
WIND...70MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 5, 6:26 AM CDT, 1 hour 15 minutes earlier.
Area forecast discussion, Apr 5, 6:26 AM CDT, 1 hour 15 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
626 AM CDT Wed Apr 5 2017
.DISCUSSION...Updated for latest aviation discussion below.
&&
.AVIATION...
12Z issuance...IFR conditions generally expected to start the TAF
period with southerly winds around 10kts gusting to 20kt.
Increasing chances for showers and thunderstorms will spread from
west to east with associated lowering in cigs and visbys through
the morning hours. Winds will veer to the southwest and west after
18Z as greater chances for showers and storms exit to the east.
Expect mostly VFR and MVFR conditions after 00Z Thursday. 05/RR
&&
.PREV DISCUSSION... /issued 416 AM CDT Wed Apr 5 2017/
..Severe Weather, Some Possibly Significant, To Impact Much of our
Region Today...
NEAR TERM /Now Through Wednesday Afternoon/...Early morning surface
analysis shows a warm front lifting northward across our forecast
area, roughly stretching north of a Gulfport, MS to Mobile, AL to
Crestview, FL line as of 05.07Z. Temperatures and dewpoints are in
the lower to mid 70s south of the front, along with increased
southerly winds around 10-15 mph. Scattered thunderstorms have been
firing north of the front early this morning, and have tapped into
enough instability (1000-1500 J/KG MLCAPE and 700-500 mb lapse rates
around 7 C/KM) per SPC mesoscale analysis) to occasionally
strengthen to severe limits. Storms have mostly likely remained
slightly elevated in nature so far, as we have only received
periodic hail reports early this morning.
We still expect potential significant severe weather impacts across
a portion of our forecast area today. A potent upper level storm
system and associated surface low is forecast to eject northeastward
across the Mid-Mississippi Valley and Upper Midwest today, while the
surface cold front also advances eastward from the Lower Mississippi
Valley early this morning, to near far western portions of our
forecast area by midday, then eastward across our CWA through the
afternoon hours, clearing our far eastern zones by early evening.
Our forecast area will be underneath a diffluent mid level
southwesterly flow pattern with agreement on high-res WRF-ARW (which
seems to have handled this morning's convection as opposed to HRRR),
NAM, GFS, and ECMWF with increase in convective coverage over much
of our forecast area through the early morning hours.
Storms should gradually trend more surface based later this morning
and of course into the afternoon as the region will be squarely in
the warm sector as the warm front continues to lift northward.
MLCAPE values are expected to increase to 1500-2500 J/KG region-wide
later this morning into this afternoon. We expect scattered to
numerous showers and storms to continue developing especially along
and east of the I-65 corridor after 10 AM, with the best coverage
shifting to eastern portions of the forecast area by early
afternoon. Given the impressive instability profiles on forecast
soundings, storms should easily become supercellular in nature, and
with 700-500 mb level lapse rates steepening to 7.5-8 C/KM, very
large hail of golfball sized or larger will be possible with
storms today, along with damaging wind gusts of 70+ mph. While
surface flow mostly remains uni-directional from the southwest,
with around 50 knots of deep layer shear, surface flow could be
backed just enough (particularly across central and eastern
portions of the CWA per RAP and NAM (0-1km storm relative helicity
up to around 200 m2/s2) to also provide a tornado threat with
storms as they develop this morning into early this afternoon. An
isolated strong tornado (EF- 2+) cannot be ruled out, particularly
over south central AL or the northwest FL Panhandle. The new SPC
Day 1 outlook still places most areas east and north of a Grove
Hill, AL to Crestview, FL line within a Moderate Risk of severe
weather, with the Enhanced Risk stretching west to near the AL/MS
state line, and a Slight Risk across the rest of southeast MS,
which looks reasonable.
Surface winds veer southwest to west as the front passes across
the area, and expect the severe threat to end from west to east,
coming to a complete end late this afternoon or early this
evening. Still be a small chance of showers and storms over the
far eastern zones this evening, before front clears the area,
bringing cooler and drier air to the local area in its wake. /21
/10
SHORT TERM /Thursday Through Friday night/...Following an active
last few days, the short term will be quite different. Large scale
trof in the high levels sharpens over the eastern US by the close
of the week, bringing much drier air and lower deep layer thickness
values. The result is high temperatures some 3 to 6 degrees below
climatic normals, ranging from the upper half of the 60s far
northern zones to 69 to 74 much of southern half Thursday and
Friday. Thursday likely to be a breezy day as well. For overnight
lows, much cooler with numbers dipping down into the lower 40s
interior to mid 40s coast. /10
LONG TERM /Saturday Through Tuesday/...High pressure moves east
over the region this weekend, with highs ranging from the upper
70s to lower 80s interior and mid 70s coast. Coolest overnight
lows in the outlook look to occur Sunday morning in the mid to
upper 40s interior to mid to upper 50s coast. Overnight lows show
a greater degree of warming, into the mid 50s interior to lower to
mid 60s coast by Tuesday morning. /10
MARINE...Moderate southwest flow and seas today ahead of a cold
front moving east of the Lower MS River Valley. Storms ahead of
the front today, could become locally severe. Cold front sweeps
east this evening, bringing a moderate to strong offshore flow in
its wake. Due to the strength of the evolving northwest fetch,
highest seas are aligned in the 20 to 60 nm zones by tonight.
Showers and storms end with the frontal passage. Moderate to
strong northwest flow persists into Thursday night over bays and
coastal waterways and over the offshore zones through mid morning
Friday. Considering this, small craft advisories have been
extended in time. Winds and seas subside into the weekend as high
pressure moves east over the area. /10
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...High Rip Current Risk through late tonight for ALZ265-266.
FL...High Rip Current Risk through late tonight for FLZ202-204-206.
MS...None.
GM...Small Craft Advisory until 7 PM CDT Thursday for GMZ630>635.
Small Craft Advisory until 10 AM CDT Friday for GMZ650-655-670-
675.
&&
This product is also available on the web at:
http://weather.gov/mobHazardous weather outlook, Apr 5, 5:26 AM CDT, 2 hours 15 minutes before
Hazardous Weather Outlook National Weather Service Mobile AL 526 AM CDT Wed Apr 5 2017 ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-061200- Choctaw-Washington-Clarke-Wilcox-Monroe-Conecuh-Butler-Crenshaw- Escambia-Covington-Mobile Inland-Baldwin Inland-Mobile Central- Baldwin Central-Mobile Coastal-Baldwin Coastal-Escambia Inland- Escambia Coastal-Santa Rosa Inland-Santa Rosa Coastal- Okaloosa Inland-Okaloosa Coastal-Wayne-Perry-Greene-Stone-George- 526 AM CDT Wed Apr 5 2017 This Hazardous Weather Outlook is for portions of south central Alabama...southwest Alabama...northwest Florida and southeast Mississippi. .DAY ONE...Today and Tonight A moderate to enhanced risk of severe storms is outlooked for today. All modes of severe storms possible including large hail, damaging winds in excess of 70 mph, and a few tornadoes. Be weather aware today and prepared to take quick action in the case warnings are issued for your area. The severe weather threat looks to come to an end late this afternoon into this evening. A high risk of dangerous to potentially deadly rip currents continues across coastal portions of Alabama and the northwest Florida Panhandle through late tonight. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday A moderate risk of rip currents is in place across coastal portions of Alabama and the northwest Florida Panhandle Thursday. .SPOTTER INFORMATION STATEMENT... Activation of SkyWarn Severe Storm Spotter networks is not expected through Tuesday. GMZ630>635-650-655-670-675-061200- Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound- Perdido Bay-Pensacola Bay System-Choctawhatchee Bay- Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Destin to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Destin to Pensacola FL from 20 to 60 NM- 526 AM CDT Wed Apr 5 2017 This Hazardous Weather Outlook is for portions of the coastal waters of Alabama and northwest Florida. .DAY ONE...Today and Tonight Marine storms could become locally severe at times today. Small craft advisories in effect. See latest marine weather message for details. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Small craft advisories remain in effect through Friday morning. See latest marine weather message for details.
In the hours before
Local storm report, Apr 5, 2:17 AM CDT, 5 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
217 AM CDT WED APR 05 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0141 AM HAIL 1 E APPLETON 31.22N 87.11W
04/05/2017 E0.75 INCH ESCAMBIA AL BROADCAST MEDIA
BROADCAST MEDIA RELAYED REPORT OF DIME TO PENNY SIZE HAIL
ALONG MASON MILL POND RD NORTH OF BREWTON, AL. TIME
ESTIMATED FROM RADAR DATA.
&&
RROGERSSpecial weather statement, Apr 5, 2:32 AM CDT, 5 hours 9 minutes before
Special Weather Statement
National Weather Service Mobile AL
232 AM CDT WED APR 5 2017
ALZ051-050800-
Choctaw AL-
232 AM CDT WED APR 5 2017
...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...
NORTHEASTERN CHOCTAW COUNTY UNTIL 300 AM CDT...
At 231 AM CDT, the strong thunderstorm was located near Butler,
moving northeast at 45 mph.
Half inch hail and winds in excess of 30 mph will be possible with
this storm.
Locations impacted include...
Butler and Pennington.
LAT...LON 3231 8793 3228 8793 3230 8794 3230 8798
3228 8802 3217 8801 3215 8802 3214 8804
3209 8804 3206 8807 3207 8810 3205 8812
3201 8811 3199 8810 3200 8808 3197 8812
3209 8827 3231 8807
TIME...MOT...LOC 0731Z 223DEG 40KT 3209 8814Special weather statement, Apr 5, 2:59 AM CDT, 4 hours 42 minutes before
Special Weather Statement
National Weather Service Mobile AL
259 AM CDT WED APR 5 2017
ALZ058-050830-
Crenshaw AL-
259 AM CDT WED APR 5 2017
...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...
SOUTHERN CRENSHAW COUNTY UNTIL 330 AM CDT...
At 259 AM CDT, the strong thunderstorm was located near Dozier, or 14
miles southwest of Luverne, moving northeast at 45 mph.
Half inch hail and wind gusts up to 50 mph will be possible with this
storm.
Locations impacted include...
Luverne, Brantley, Dozier and Glenwood.
A severe thunderstorm watch remains in effect until 800 AM CDT for
south central Alabama.
LAT...LON 3153 8616 3153 8619 3151 8620 3148 8628
3152 8628 3153 8630 3149 8634 3149 8636
3145 8640 3153 8640 3153 8649 3154 8650
3158 8650 3179 8615 3166 8615 3166 8616
3162 8618 3162 8615 3154 8614
TIME...MOT...LOC 0759Z 239DEG 37KT 3154 8640Local storm report, Apr 5, 3:10 AM CDT, 4 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
310 AM CDT WED APR 05 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 AM HAIL PENNINGTON 32.21N 88.06W
04/05/2017 E0.75 INCH CHOCTAW AL BROADCAST MEDIA
PENNY TO NICKEL HAIL REPORTED IN PENNINGTON, AL. TIME
ESTIMATE FROM RADAR
&&
RROGERSSpecial weather statement, Apr 5, 6:09 AM CDT, 1 hour 32 minutes before
Special Weather Statement
National Weather Service Mobile AL
609 AM CDT WED APR 5 2017
MSZ067-075-076-051200-
Perry MS-Greene MS-Wayne MS-
609 AM CDT WED APR 5 2017
...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...CENTRAL
PERRY...SOUTHERN WAYNE AND NORTHWESTERN GREENE COUNTIES UNTIL 700 AM
CDT...
At 609 AM CDT, the strong thunderstorm was located near New Augusta,
or 15 miles southwest of Richton, moving northeast at 45 mph.
Half inch hail and winds in excess of 30 mph will be possible with
this storm.
Locations impacted include...
Richton, Clara, Beaumont and New Augusta.
LAT...LON 3112 8914 3121 8915 3166 8874 3148 8850
3103 8904 3111 8915
TIME...MOT...LOC 1109Z 221DEG 38KT 3115 8907Special weather statement, Apr 5, 6:17 AM CDT, 1 hour 24 minutes before
Special Weather Statement
National Weather Service Mobile AL
617 AM CDT WED APR 5 2017
ALZ052-261-MSZ079-051200-
Washington AL-Mobile Inland AL-George MS-
617 AM CDT WED APR 5 2017
...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...
NORTHWESTERN MOBILE...SOUTH CENTRAL WASHINGTON AND NORTHEASTERN
GEORGE COUNTIES UNTIL 700 AM CDT...
At 617 AM CDT, the strong thunderstorm was located 7 miles northwest
of Wilmer, or 8 miles east of Lucedale, moving northeast at 45 mph.
Half inch hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Citronelle, Gulfcrest and Calvert.
LAT...LON 3089 8859 3100 8849 3100 8842 3106 8843
3135 8815 3116 8795 3116 8797 3115 8797
3115 8794 3076 8845
TIME...MOT...LOC 1117Z 225DEG 40KT 3088 8846The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 4, 10:49 PM CDT | Special Weather Statement | MOB | Mobile | 41 min |
| Apr 4, 10:58 PM CDT | Special Marine Warning | MOB | 47 min | |
| Apr 4, 11:17 PM CDT | Severe Thunderstorm Warning | MOB | Mobile | 20 min |
| Apr 5, 12:39 AM CDT | Special Weather Statement | MOB | Escambia | 51 min |
| Apr 5, 12:47 AM CDT | Severe Thunderstorm Warning | MOB | Conecuh, Escambia | 43 min |
| Apr 5, 1:25 AM CDT | Severe Thunderstorm Warning | MOB | Conecuh, Escambia | 50 min |
| Apr 5, 2:13 AM CDT | Severe Thunderstorm Warning | MOB | Butler, Conecuh, Covington, Crenshaw | 47 min |
| Apr 5, 2:32 AM CDT | Special Weather Statement | MOB | Choctaw | 28 min |
| Apr 5, 2:59 AM CDT | Special Weather Statement | MOB | Crenshaw | 31 min |
| Apr 5, 7:01 AM CDT | Severe Thunderstorm Warning | MOB | Clarke, Mobile, Washington | 44 min |
| Apr 5, 7:04 AM CDT | Severe Thunderstorm Warning | MOB | Choctaw, Washington | 56 min |
| Apr 5, 7:46 AM CDT | Special Weather Statement | MOB | Monroe | 44 min |
| Apr 5, 7:53 AM CDT | Special Weather Statement | MOB | Escambia | 52 min |
| Apr 5, 7:59 AM CDT | Severe Thunderstorm Warning | MOB | Conecuh, Covington, Escambia | 46 min |
| Apr 5, 7:59 AM CDT | Tornado Warning | MOB | Clarke, Washington | 31 min |
| Apr 5, 8:05 AM CDT | Severe Thunderstorm Warning | MOB | Clarke, Mobile, Washington | 40 min |
| Apr 5, 8:19 AM CDT | Severe Thunderstorm Warning | MOB | Clarke, Monroe, Wilcox | 41 min |
| Apr 5, 8:32 AM CDT | Special Weather Statement | MOB | Monroe | 43 min |
| Apr 5, 8:34 AM CDT | Tornado Warning | MOB | Covington | 41 min |
| Apr 5, 8:42 AM CDT | Severe Thunderstorm Warning | MOB | Baldwin, Clarke, Mobile, Monroe, Washington | 48 min |
| Apr 5, 8:50 AM CDT | Tornado Warning | MOB | Monroe, Wilcox | 25 min |
| Apr 5, 8:55 AM CDT | Severe Thunderstorm Warning | MOB | Conecuh, Covington, Escambia | 50 min |
| Apr 5, 9:11 AM CDT | Tornado Warning | MOB | Wilcox | 19 min |
| Apr 5, 9:19 AM CDT | Severe Thunderstorm Warning | MOB | Baldwin, Conecuh, Escambia, Monroe | 41 min |
| Apr 5, 9:25 AM CDT | Severe Thunderstorm Warning | MOB | Butler, Covington, Crenshaw | 50 min |
| Apr 5, 9:54 AM CDT | Severe Thunderstorm Warning | MOB | Butler, Conecuh, Covington, Monroe | 36 min |
| Apr 5, 10:03 AM CDT | Special Marine Warning | MOB | 57 min | |
| Apr 5, 10:26 AM CDT | Severe Thunderstorm Warning | MOB | Butler, Conecuh, Covington, Crenshaw | 49 min |
| Apr 5, 10:52 AM CDT | Special Marine Warning | MOB | 98 min | |
| Apr 5, 12:18 PM CDT | Special Weather Statement | MOB | Covington | 42 min |
| Apr 5, 12:24 PM CDT | Special Marine Warning | MOB | 2 hr | |
| Apr 5, 12:37 PM CDT | Special Marine Warning | MOB | 53 min | |
| Apr 5, 1:25 PM CDT | Special Marine Warning | MOB | 95 min | |
| Apr 5, 1:53 PM CDT | Gale Warning | MOB | 17 hr | |
| Apr 5, 1:53 PM CDT | Small Craft Advisory | MOB | 38 hr | |
| Apr 5, 2:06 PM CDT | Wind Advisory | MOB | Baldwin, Mobile | 23 hr |
Nearby
Severe Thunderstorm Warnings in Alabama, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.